# SDR SWAA2019032531041

- Difficulty date: March 20, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 56,260 hours, 27,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100022608
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY EXIT LIGHT BASE AND LENS CRACKED.  R&R LIGHT IAW AMM.
